# SDR CA010924006

- Difficulty date: September 9, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Aircraft time: 60,090 hours, 26,314 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: R1631
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON DEPARTURE YYZ ATTEMPTED FORWARD HORIZONTAL STAB TRIM USING CONTROL WHEEL SWITCHES. NO FORWARD TRIM AVAILABLE, FULL AFT TRIM OK. AUTO PILOT SEEMED ABLE TO TRIM FORWARD. STABILIZER TRIM MAIN ACTUATOR REPLACED AS PER AIRCRFT MAINTENANCE MANUAL 27-41-71. TRIM FUNCTION CHECKED SERVICEABLE.
